# SDR CALA9601734

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79746
- Make and model: Boeing 727224
- Aircraft serial: 22449
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Delaminated
- Location: Lt Elev Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT ELEVATOR CONTROL TAB UPPER SKIN DELAMINATED.  A FIBERGLASS OVERLAY REPAIR WAS ACCOMPLISHED IAW SRM 51-40-6.
